airtosea3 (airtosea3) wrote in vaginapagina,
airtosea3
airtosea3
vaginapagina

  • Mood:

Sprintec and Emotional Issues

 Hello, this is my first time posting so bare with me- I have a lot to say.
I've been on Sprintec for about 5 or 6 months now. This is my first BC, so of course it took some time to adjust. At first I had mostly physical issues, like headaches and nausea. I would say my emotional state remained pretty normal at first. However, I've started to notice a pattern in my behavior. I've always been kind of a stubborn person, but it seems to escalade now to the point of me arguing and crying over nothing, when I have absolutely no case anymore. I argue mostly with my boyfriend. We were having a particularly hard weekend, when I mentioned that I'm really sick of feeling this way. He noticed that I  had been pretty over emotional during the placebo week, and when I looked back he was absolutely right. Before taking BC I never had any trouble with 'PMS' which I always kind of thought was just an excuse.
Anyways, I've been writing down how I feel everyday for almost a month now. I ended up starting my pack a day early, and have decided to stack for awhile, which I've never done before. I've read that some people have an issue going from hormones to no hormones during placebo week, and I think thats what is happening to me. Does anyone stack Sprintec here, or know if its safe to do so? I'm seeing my doctor in a few months, and I'm going to discuss it with her. I think i might need to switch to a different pill..

In addition to emotional stuff, I've had the worst headaches after being on the pill. At first is was just a little nagging headache sometimes, which usually went away. I've had lots of trouble with my contacts lately, which definitely contributes to my headaches.. This week I didn't wear them, but today I did, which resulted in a strong headache (which is still present right now) even after painkillers. I also have felt rather sad and emotional today, for no real reason. What I'm trying to say is that I feel like there is a connection between the headaches and the emotional behavior. Like one is causing the other. Is my body just totally losing it? I feel like I have no control over my emotions and just always feel a little off.
Something weird that I noticed from tracking myself this month- I felt like this last Thursday too. Almost exactly. Is that just a coincidence? Next week is supposed to be placebo week. Is something changing thats making me more emotional coming to the end of week 3?

I realize I just asked a million questions.. Does anyone have any advice at all, or can anyone relate to what I've said?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 9 comments